# SDR SWAA2022032873967

- Difficulty date: February 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOC BS540 AT FWD CARGO COMPARTMENT 2022-109242 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N:130064101 DUE DATE: 11-MAR-22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR ON STR 26R BETWEEN BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF.;[04] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D;S/N:60009161631 DUE DATE:05-DEC-22.;[05] CERTIFIED STEP 3 COMPLETE RII  PERFORMED REPAIR ON STR 26R BETWEEN BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1
